EconPapers    
Economics at your fingertips  
 

Periodic Solutions for Shunting Inhibitory Cellular Neural Networks of Neutral Type with Time‐Varying Delays in the Leakage Term on Time Scales

Yongkun Li, Lei Wang and Yu Fei

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A class of shunting inhibitory cellular neural networks of neutral type with time‐varying delays in the leakage term on time scales is proposed. Based on the exponential dichotomy of linear dynamic equations on time scales, fixed point theorems, and calculus on time scales we obtain some sufficient conditions for the existence and global exponential stability of periodic solutions for that class of neural networks. The results of this paper are completely new and complementary to the previously known results even if the time scale 𝕋 = ℝ or ℤ. Moreover, we present illustrative numerical examples to show the feasibility of our results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/496396

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:496396

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:496396